# SDR IPXA09555992

- Difficulty date: May 11, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 10,097 hours, 7,018 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CHAFED AREA OF ATTACH ANGLE FOR NR 2 PYLON ACCESS PANEL NR 442AL LT SIDE 44.5 INCHES AFT OF FWD END.  REPAIRED PER SRM 51-70-11-0G.
